# SDR USAA051184

- Difficulty date: October 5, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME BOX CORRODED AT STA 847 AND STR 25.  REMOVED, FABRICATED AND INSTALLED NEW BOX PANEL IAW SRM 53-60-15, DEFECT SIZE: 3" BY 5".
